File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Chern-Simons functions on toric Calabi-Yau threefolds and Donaldson-Thomas theory

TitleChern-Simons functions on toric Calabi-Yau threefolds and Donaldson-Thomas theory
Authors
Issue Date2015
Citation
Pacific Journal of Mathematics, 2015, v. 277 n. 1, p. 119-147 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/218753

 

DC FieldValueLanguage
dc.contributor.authorHua, Z-
dc.date.accessioned2015-09-18T06:52:29Z-
dc.date.available2015-09-18T06:52:29Z-
dc.date.issued2015-
dc.identifier.citationPacific Journal of Mathematics, 2015, v. 277 n. 1, p. 119-147-
dc.identifier.urihttp://hdl.handle.net/10722/218753-
dc.languageeng-
dc.relation.ispartofPacific Journal of Mathematics-
dc.titleChern-Simons functions on toric Calabi-Yau threefolds and Donaldson-Thomas theory-
dc.typeArticle-
dc.identifier.emailHua, Z: huazheng@hku.hk-
dc.identifier.authorityHua, Z=rp01790-
dc.identifier.doi10.2140/pjm.2015.277.119-
dc.identifier.hkuros251117-
dc.identifier.volume277-
dc.identifier.issue1-
dc.identifier.spage119-
dc.identifier.epage147-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats